On a sub-class of cubic graphs containing the Flower Snarks

Document type :
Journal articles
Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2010, 30 (2), pp.289-314
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00466126
Contributor : Jean-Marie Vanherpe <>
Submitted on : Monday, March 22, 2010 - 4:41:35 PM
Last modification on : Thursday, January 17, 2019 - 3:06:04 PM

Identifiers

  • HAL Id : hal-00466126, version 1

Collections

Citation

Jean-Luc Fouquet, Henri Thuillier, Jean-Marie Vanherpe. On a sub-class of cubic graphs containing the Flower Snarks. Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2010, 30 (2), pp.289-314. 〈hal-00466126〉

Share

Metrics

Record views

78